L

		RELEASE IN PART B5	
From: Sent: To: Cc: Subject:	Huma Abedin <huma@clintonemail.com> Sunday, October 2, 2011 4:47 PM H; 'ValmoroLJ@state.gov' 'abedinh@state.gov' Re: Schedule</huma@clintonemail.com>		
She's already Set up for bei	been in touch with lona ore		
From: H Sent: Sunday To: 'Valmorol Cc: 'abedinh@ Subject: Re:	r, October 02, 2011 04:44 PM J@state.gov' <valmorolj@state.gov> Dstate.gov' <abedinh@state.gov>; Huma Abedin Schedule o see Jan Piercy before or after the Adfrican women's event. Thx.</abedinh@state.gov></valmorolj@state.gov>		···· ·
Sent: Sunday To: H	ro, Lona J [mailto:ValmoroL]@state.gov] v, October 02, 2011 03:40 PM luma <abedinh@state.gov>; Huma Abedin; Valmoro, Lona J <valmorol]@st edule</valmorol]@st </abedinh@state.gov>		
MS – please	find below the final draft of tomorrow – thank you.		
5:50 am	DEPART Private Residence En route LaGuardia Airport [drive time: 50 minutes]		
6:40 am	ARRIVE LaGuardia Airport (LGA)		
7:00 am	DEPART LaGuardia Airport (LGA) via US Airways Shuttle #2163 En route Washington National Airport (DCA) [flight time: 1 hour, 6 minutes]		
7:56 am	ARRIVE Washington National Airport		
8:05 am	DEPART Washington National Airport En route State Department [drive time: 15 minutes]		
8:20 am	ARRIVE State Department		
8:35 am	ARRIVE State Department		
8:35 am 8:40 am	PRESIDENTIAL DAILY BRIEFING Secretary's Office		
8:45 am 9:15 am	DAILY SENIOR STAFF MEETING Secretary's Conference Room		
9:15 am 10:00 am	MONDAY MEETING w/ASSISTANT SECRETARIES Principals Conference Room 7516		

10:15 am SWEARING IN CEREMONY FOR DAVID SHEAR, 10:35 am

U.S. AMBASSADOR TO VIETNAM

Treaty Room

Contact: Sharon Hardy (Presidential Appointments) Tel. 7-9575 Desk: Sara Litke Tel. 7-6199 and Greg May Tel. 7-4023 Staff: Lauren

CLOSED PRESS (official photographer only)

Note: Approximately 100 people expected.

- Sharon Hardy will greet HRC in her office and escort to East Hall.
- Upon arrival, HRC will take official photos with David Shear and family members in East Hall.
- After HRC signs Appointment Affidavit, the group proceeds to Treaty Room.
- Chief of Protocol Capricia Marshall introduces HRC.
- HRC makes brief remarks and administers Oath of Office.
- Ambassador Shear signs appointment document.
- Ambassador Shear makes remarks.
- HRC departs Treaty Room via East Hall and Secretary's Conference Room.
- 10:40 am **DEPART** State Department En route White House [drive time: 5 minutes]

10:45 am **ARRIVE** White House

- 11:00 am **CABINET MEETING w/POTUS** White House Cabinet Room 12:45 pm Contact: Colleen King Office Tbd Call Time: 10:45am, meeting expected to start at 11:00am. MEDIA TBD BY WHITE HOUSE
- 12:50 pm **DEPART** White House En route State Department [drive time: 5 minutes]
- 12:55 pm **ARRIVE** State Department

OFFICE TIME 1:00 pm 1:30 pm Secretary's Office

SWEARING IN CEREMONY FOR DEREK MITCHELL, 1:30 pm 1:50 pm SPECIAL REPRESENTATIVE AND POLICY COORDINATOR FOR BURMA Treaty Room Contact: Sharon Hardy (Presidential Appointments) Tel. 7-9575 Desk: Erin Murphy Tel. 7-3132 Staff: Lauren

CLOSED PRESS (official photographer only)

Note: Approximately 98 people expected.

Sharon Hardy will greet HRC in her office and escort to East Hall.

- Upon arrival, HRC will take official photos with Derek Mitchell and family members in East Hall.
- After HRC signs Appointment Affidavit, the group proceeds to Treaty Room.
- Chief of Protocol Capricia Marshall introduces HRC.
- HRC makes brief remarks and administers Oath of Office.
- Special Representative Mitchell signs appointment document.
- Special Representative Mitchell makes remarks.
- HRC departs Treaty Room via East Hall and Secretary's Conference Room.

1:50 pm REMARKS AT AFRICAN WOMEN'S ENTREPRENEURSHIP 2:00 pm PROGRAM (AWEP) LUNCHEON Benjamin Franklin Room Contact: Christopher McShane (ECA) Tel. 2-9338, 202-713-8634 Staff: Lauren OPEN PRESS

Note: Approximately 200 guests attending; simultaneous interpretation provided for French-speaking guests.

- ECA Deputy Assistant Secretary Lee Satterfield meets HRC in office and escorts to Franklin Room via Monroe Room for family photo with the African Women Entrepreneurs (approximately 40 people, pre-set on a riser).
- ECA Acting Assistant Secretary Adam Ereli escorts HRC to podium.
- HRC introduced by Sylvia Banda, Zambian AWEP alumna.
- HRC makes remarks (5-7 minutes) from podium and departs.

2:30 pm MEETING w/ERIC SCHWARTZ

- 2:45 pm Secretary's Outer Office Contact: PRM Tel. 7-7360 CLOSED PRESS (official photographer only)
- 2:45 pm OFFICE TIME
- 6:00 pm Secretary's Office
- 6:00 pm **DEPART** State Department En route Private Residence [drive time: 10 minutes]
- 6:10 pm ARRIVE Private Residence

HRC RON	Washington, DC
WJC RON	Chappaqua, NY

Weather: Chappaqua, NY: Partly cloudy, 60/51. Washington, DC: Partly cloudy, 64/56.

FYI: 3:00 pm 3:45 pm

B5

Note: Tbd to represent State Department,

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05782630 Date: 12/31/2015

SBU This email is UNCLASSIFIED.